Volume 14, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A finitely generated, locally indicable group with no faithful action by $C^1$ diffeomorphisms of the interval

Andrés Navas

Geometry & Topology 14 (2010) 573–584
Bibliography
1 U Bader, A Furman, T Gelander, N Monod, Property (T) and rigidity for actions on Banach spaces, Acta Math. 198 (2007) 57 MR2316269
2 A F Beardon, The geometry of discrete groups, Graduate Texts in Mathematics 91, Springer (1983) MR698777
3 E Breuillard, T Gelander, J Souto, P Storm, Dense embeddings of surface groups, Geom. Topol. 10 (2006) 1373 MR2255501
4 D Calegari, Dynamical forcing of circular groups, Trans. Amer. Math. Soc. 358 (2006) 3473 MR2218985
5 D Calegari, Foliations and the geometry of 3–manifolds, Oxford Mathematical Monographs, Oxford University Press (2007) MR2327361
6 D Calegari, Nonsmoothable, locally indicable group actions on the interval, Algebr. Geom. Topol. 8 (2008) 609 MR2443241
7 J Cantwell, L Conlon, An interesting class of $C^1$ foliations, Topology Appl. 126 (2002) 281 MR1934265
8 S D Cohen, A M W Glass, Free groups from fields, J. London Math. Soc. $(2)$ 55 (1997) 309 MR1438634
9 P Dehornoy, I Dynnikov, D Rolfsen, B Wiest, Ordering braids, Mathematical Surveys and Monographs 148, American Mathematical Society (2008) MR2463428
10 B Deroin, V Kleptsyn, A Navas, Sur la dynamique unidimensionnelle en régularité intermédiaire, Acta Math. 199 (2007) 199 MR2358052
11 B Farb, J Franks, Groups of homeomorphisms of one-manifolds III: Nilpotent subgroups, Ergodic Theory Dynam. Systems 23 (2003) 1467 MR2018608
12 É Ghys, Groups acting on the circle, Enseign. Math. $(2)$ 47 (2001) 329 MR1876932
13 S Hurder, Entropy and dynamics of $C^1$–foliations, preprint (2000)
14 G Margulis, Free subgroups of the homeomorphism group of the circle, C. R. Acad. Sci. Paris Sér. I Math. 331 (2000) 669 MR1797749
15 D W Morris, Amenable groups that act on the line, Algebr. Geom. Topol. 6 (2006) 2509 MR2286034
16 M Müller, Sur l'approximation et l'instabilité des feuilletages, unpublished text (1982)
17 A Navas, Quelques nouveaux phénomènes de rang 1 pour les groupes de difféomorphismes du cercle, Comment. Math. Helv. 80 (2005) 355 MR2142246
18 A Navas, Grupos de difeomorfismos del círculo, Ensaios Matemáticos 13, Sociedade Brasileira de Matemática (2007) MR2394157
19 A Navas, Growth of groups and diffeomorphisms of the interval, Geom. Funct. Anal. 18 (2008) 988 MR2439001
20 A Navas, On the dynamics of left-orderable groups, Ann. Inst. Fourier (Grenoble) (to appear)
21 K Parwani, $C^1$ actions of the mapping class groups on the circle, Algebr. Geom. Topol. 8 (2008) 935 MR2443102
22 W P Thurston, A generalization of the Reeb stability theorem, Topology 13 (1974) 347 MR0356087
23 T Tsuboi, $\Gamma_{1}$–structures avec une seule feuille, Astérisque (1984) 222 MR755173